# SDR CA960529004

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Contrl Unit
- Part number: 3029592C
- Condition: Blocked Orifice
- Location: Pc Air
- Part time: 1,757 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A SIMULATED ENGINE FAILURE, THE #2 ENGINE RETARDED TO IDLE. AFTER THE EXERCISE TERMINATED, THE THROTTLE WAS ADVANCED TO RESTORE POWER BUT THE ENGINE FAILED TO RESPOND. BLOCKED PC AIR ORIFICE INTHE FCU. THIS ENGINE HAD UNDERGONE HOT SECTION INSPECTION 3.8 HOURS PREVIOUS DURING WHICH DIFFUSER TUBES WERE REPLACED. SWARF RESULTING FROM THE GRINDING OPERAITON IS BELIEVED TO BE THE SOURCE OF THE BLOCKING MATERIAL.
